# SDR FDEA201606282176

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: ABA82162
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE BOTH FWD AND AFT ATTACH BRACKETS WORN.  R & R BRACKETS IAW SRM 51-35-01, DWG ABA 8216-2.
